# SDR CA091019006

- Difficulty date: October 12, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 73,782 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA102001A
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) - STRONG SLOPE ALONG TAKEOFF (2000 RPM) - ASKED FOR PRIORITY LANDING - BURST VALVE EXHAUST CYL NR 2 WAS FOUND - REPLACED THE CYL NR 2 SAL0200-1A S/N 01344 WITH GASKET KIT AND NEW SPARK PLUG (2X) REM40E, RUN-UP CLOUT MAX RPM 2450 LEAK CHECK CLOUT AND OK, ACFT BACK IN SERVICE.
